vomiting after taking daily threatment
Aug 6, 2010
you have taken your HIVmedication and are vomiting (even for unrelated reasons) a little bit later, what about the effectiveness of the dose? have to take again?
Response from Dr. Henry
That is a particular concern if you are throwing up pills or pill fragments which would suggest you are not absorbing the medications. Taking with food often can help certain of the HIV meds be better tolerated. Generally important not to miss many doses but if you use up month supply by having to take extra doses frequently due to nausea that is a challenging problems. There are some anti-nausea meds available that may help. I strongly suggest discussing with your HIV doc to see if there is some other explanation for the nausea and what your treatment options are. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Getting Rid Of Buffalo Hump On Back Of Neck
- In Hiv Does White Blood Cells Or Red Blood Cells Have To Do With Hiv
- How Long Does It Take For Hiv To Transmit?
- What Causes Hpv Other Than Sex?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- How Long Does It Take To Get Syphilis Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.